Breathing space, inclusionality and the t’ai hsüan ching

A D M Rayner

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)9-16
Number of pages8
JournalTransfigural Mathematics
Volume8
Publication statusPublished - 2002

Cite this

Breathing space, inclusionality and the t’ai hsüan ching. / Rayner, A D M.

In: Transfigural Mathematics, Vol. 8, 2002, p. 9-16.

Research output: Contribution to journalArticle

@article{5c3bd9a4e20e46b78543121818f11d6b,
title = "Breathing space, inclusionality and the t’ai hs{\"u}an ching",
author = "Rayner, {A D M}",
year = "2002",
language = "English",
volume = "8",
pages = "9--16",
journal = "Transfigural Mathematics",

}

TY - JOUR

T1 - Breathing space, inclusionality and the t’ai hsüan ching

AU - Rayner, A D M

PY - 2002

Y1 - 2002

M3 - Article

VL - 8

SP - 9

EP - 16

JO - Transfigural Mathematics

JF - Transfigural Mathematics

ER -